On the Hurwitz scheme and its monodromy
Compositio Mathematica, Tome 77 (1991) no. 1, p. 95-117
@article{CM_1991__77_1_95_0,
     author = {Eisenbud, David and Elkies, Noam and Harris, Joe and Speiser, Robert},
     title = {On the Hurwitz scheme and its monodromy},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {1},
     year = {1991},
     pages = {95-117},
     zbl = {0726.14022},
     mrnumber = {1091893},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_1_95_0}
}
Eisenbud, David; Elkies, Noam; Harris, Joe; Speiser, Robert. On the Hurwitz scheme and its monodromy. Compositio Mathematica, Tome 77 (1991) no. 1, pp. 95-117. http://www.numdam.org/item/CM_1991__77_1_95_0/

E. Arbarello and M. Cornalba: Footnotes to a paper of Beniamino Segre. Math. Ann. 256 (1981) 341-362. | MR 626954 | Zbl 0454.14023

A. Cayley, On the cubic curves inscribed in a given pencil of six lines. Quart J. of Pure and Appl. Math. 9 (1868) 210-221. | JFM 01.0168.01

A. Clebsch, Zur Theorie der binären Formen sechster Ordnung und zur Dreitheilung der hyperelliptischen Funktionen. Abh. der k. Ges. Wiss. zu Göttingen 14 (1869) 1-59.

A. Clebsch: Zur Theorie der algebraischen Funktionen, Math. Ann. 29 (1887) 171-186. | JFM 19.0067.01 | MR 1510409

D.B. Cohen: The Hurwitz monodromy group. J. Alg. 32 (1974) 501-517. | MR 387435 | Zbl 0343.20002

S. Diaz and J. Harris: Geometry of the Severi Variety I, Trans. Am. Math. Soc. (1989). | Zbl 0677.14003

J. Harris, Galois groups of enumerative problems. Duke J. Math. 46 (1979) 685-724. | MR 552521 | Zbl 0433.14040

J. Harris and I. Morrison: Slopes of effective divisors on the moduli space of stable curves. Invent. Math. (to appear 1989). | MR 1031904 | Zbl 0705.14026

A. Hurwitz: Über Riemann'sche Flächen mit gegebenen Verzweigungspunkten. Math. Ann. 39 (1891) 1-61. | JFM 23.0429.01 | MR 1510692

S. Kleiman and R. Speiser: Enumerative geometry of nonsingular plane cubics, submitted to the Proc. 1988 Sundance Conference. Contemporary Math. (to appear 1990.) | MR 1108634 | Zbl 0753.14045

P. Kluitmann: Hurwitz action and finite quotients of braid groups. In Braids, (Ed. J. S. Birman and A. Libgober), Contemporary Math. 78, (1988) 299-325. | MR 975086 | Zbl 0701.20019

J. Lüroth, Note über Verzweigungsschnitte und Querschnitte in einer Riemann'schen Fläche. Math. Ann. 4 (1871) 181-184. | JFM 03.0192.02 | MR 1509744

C. Maclachlan, On representations of Artin's Braid group. Mich. Math. J. 25 (1978) 235-244. | MR 494060 | Zbl 0366.20032

S. Maillard, Recherche des charactéristiques des systèmes élémentaires de courbes planes du trosième ordre. Thèse, Paris, (1871), published by Cusset. | JFM 04.0305.02

J.A. Tyrrell, Degenerate plane cubics and a theorem of Clebsch. Bull. London Math. Soc. 5 (1973) 203-208. | MR 347840 | Zbl 0268.14018